A 61-year-old female asked:
I sometimes get symptoms from the fentanyl and wondered if i come off the 100mg patch (which i have been on for 5 hrs now and still have pain) can i just come off them straight away? will i have withdrawals?
1 doctor answer • 1 doctor weighed in
Dr. Bennett Machanicanswered
Neurology 54 years experience
Do not suddenly stop your Fentanyl patch, as this is the most potent legal narcotic analgesic and a nasty withdrawal can occur. Contact your doctor, and work closely. This is far from simple, but can be solved. Best of luck.
Created for people with ongoing healthcare needs but benefits everyone.
Answered Apr 16, 2022
Last updated Apr 16, 2022
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.